# SDR SWIA200515390

- Difficulty date: August 5, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 8,543 hours, 6,610 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01548
- Condition: Malfunctioned
- Part time: 4,960 hours, 3,865 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, GOT WHITE SPOILERON FAULT AND WHITE INBOARD GROUND SPOILER FAULT.   REPLACED NR 2 SECU WITH A SERVICEABLE UNIT IAW 27-00-00.
